I have been suffering from a running nose for the last one week and sometimes it is very difficult to breathe especially after taking food, it is becoming worse. I had taken two Coldact tablets for only one day, but no luck and also have been using the Otrivin (Xylometazoline) nasal spray for temporary relief. Please help.
Welcome to icliniq.com.
This is upper respiratory tract infection,
You need to take the following tablets: Tablet Ibuprofen 400 mg two times a day times five days after food, tablet Deslor (Desloratadine) one a day times five days after food, tablet Rabeprazole 20 mg two times a day times five days after food, and tablet Vitamin C 500 mg two times a day x 10 days after food. Consult your specialist doctor, discuss with him or her and with their consent take the medicines.
You can continue Otrivin (Xylometazoline) nasal drops for two days.
Do not take any of the above medicines if you are allergic to it.
Follow up immediately in case of any untoward reactions.Drink lots of water and keep yourself hydrated. But avoid drinking cold fluids.
Avoid spicy foods and avoid foodstuff with a lot of oil and butter. This usually takes two to three days to get better. If symptoms do not get better then antibiotics will be required. Follow up in five days.
This professional advice provided by me stands subject to the actual examination of report or image and is based entirely on inputs provided to me. It should be correlated with clinical findings.
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
You are having upper respiratory tract infection ... You can have associated middle ear infection because of the presence of ear pain ... Read fullWhy am I getting pus filled pimples often?
.. information given and photos provided, I assume that you are most probably having eczema. Eczema commonly presents like these morphology associated with itching. Please apply Excel-G cream [Clobetasol with Gentamycin] twice daily for 10 days and D... Read fullIf I do not use a nose spray, my nose is always congested. What to do?
.. of decongestants leads to a condition called as rhinitis medicamentosa. This will cause an increase in symptoms, in spite of treatment.Gradually taper and stop the decongestants therapy, as it will be harmful you further. Continue with tablet D... Read full
Ask your health query to a doctor online?Ask a Family Physician Now